MathSciNet Relay Station
MathSciNet bibliographic data
MR2442081 (2010a:46133) 46L07 (46L65 47L25 47L30 47L60)
Dosiev, Anar Local operator spaces, unbounded operators and multinormed $C\sp *$-algebras. J. Funct. Anal. 255 (2008), no. 7, 1724–1760.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement